# SDR ABXA20150413047

- Difficulty date: April 13, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676, STRINGER 12L FOUND CRACKED.  R & R DAMAGED STRINGER IAW SRM 53-00-03.  SDR, CRACKED 1.5 INCHES, PN BAC 1498 - 207, PART NAME, STRINGER, FS LOCATION FROM 681 TO 682.5, STRINGER LOCATION, L12, SN 1334400 & 1334764.  ACFT WAS GNDED.
